Volkov, M.V.. "Finite basis theorem for systems of semigroup identities.." Semigroup forum 28 (1984): 93-100. <http://eudml.org/doc/134642>.
@article{Volkov1984, author = {Volkov, M.V.}, journal = {Semigroup forum}, keywords = {varieties of semigroups; finitely based varieties; level of words}, pages = {93-100}, title = {Finite basis theorem for systems of semigroup identities.}, url = {http://eudml.org/doc/134642}, volume = {28}, year = {1984}, }
TY - JOUR AU - Volkov, M.V. TI - Finite basis theorem for systems of semigroup identities. JO - Semigroup forum PY - 1984 VL - 28 SP - 93 EP - 100 KW - varieties of semigroups; finitely based varieties; level of words UR - http://eudml.org/doc/134642 ER -